Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("GRAPH COVERING")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 601

  • Page / 25
Export

Selection :

  • and

COVERING BRANCHINGSFRANK A.1979; ACTA SCI. MATH.; HUN; DA. 1979; VOL. 41; NO 1-2; PP. 77-81; BIBL. 8 REF.Article

BOUNDS FOR THE COVERING NUMBER OF A GRAPHABBOTT HL; LIU AC.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 25; NO 3; PP. 281-284; BIBL. 8 REF.Article

ON TOTAL MATCHING NUMBERS AND TOTAL COVERING NUMBERS OF COMPLEMENTARY GRAPHS.ERDOS P; MEIR A.1977; DISCRETE MATH.; NETHERL.; DA. 1977 PARU 1978; VOL. 19; NO 3; PP. 229-233; BIBL. 3 REF.Article

COVERINGS BY MINIMAL TRANSVERSALSPAYAN C.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 23; NO 3; PP. 273-277; BIBL. 9 REF.Article

ON TOTAL COVERING AND MATCHING OF GRAPHS.MEIR A.1978; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1978; VOL. 24; NO 2; PP. 164-168; BIBL. 2 REF.Article

GENERATING ALL GRAPH COVERINGS BY PERMUTATION VOLTAGE ASSIGNMENTS.GROSS JL; TUCKER TW.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 18; NO 3; PP. 273-283; BIBL. 13 REF.Article

LOWER BOUNDS ON THE COVER-INDEX OF A GRAPHANDERSEN LD.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 25; NO 3; PP. 199-210; BIBL. 15 REF.Article

COVERING GRAPHS AND SYMMETRICS DESIGNSBIGGS NL; ITO T.1981; LECT. NOTE SER.-LONDON MATH. SOC.; ISSN 0076-0552; GBR; DA. 1981; NO 49; PP. 40-51; BIBL. 12 REF.Conference Paper

A DUALITY THEOREM FOR GRAPH EMBEDDINGSJACKSON B; PARSONS TD; PISANSKI T et al.1981; J. GR. THEORY; ISSN 0364-9024; USA; DA. 1981; VOL. 5; NO 1; PP. 55-77; BIBL. 16 REF.Article

ON A PRODUCT DIMENSION OF GRAPHSLOVASZ L; NESETRIL J; PULTR A et al.1980; J. COMBINATOR. THEORY, B; USA; DA. 1980; VOL. 29; NO 1; PP. 47-67; BIBL. 15 REF.Article

ORTHOGONAL PARTITIONS AND COVERING OF GRAPHSPOLJAK S; ROEDL V.1980; CZECHOSL. MATH. J.; CSK; DA. 1980; VOL. 30; NO 3; PP. 475-485; BIBL. 15 REF.Article

MULTIPLE COVERS OF HYPERGRAPHSDORFLER W.1979; ANN. NEW YORK ACAD. SCI.; USA; DA. 1979-05; VOL. 319; PP. 169-176; BIBL. 10 REF.Conference Paper

OBSERVATIONS ON THE CONSTRUCTION OF COVERS USING PERMUTATION VOLTAGE ASSIGNMENTSEZELL CL.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 28; NO 1; PP. 7-20; BIBL. 10 REF.Article

A GENERALIZATION OF A COVERING PROBLEM OF MULLIN AND STANTON FOR MATROIDSOXLEY JG.1979; LECTURE NOTES MATH.; DEU; DA. 1979; NO 748; PP. 92-97; BIBL. 9 REF.Conference Paper

QUOTIENTS OF COMPLETE MULTIPARTITE GRAPHS.CHO WEI SIT.1976; PACIF. J. MATH.; U.S.A.; DA. 1976; VOL. 63; NO 2; PP. 531-538; BIBL. 4 REF.Article

THE EDGE CLIQUE COVER NUMBER OF PRODUCTS OF GRAPHS.PARTHASARATHY KR; CHOUDUM SA.1976; J. MATH. PHYS. SCI.; INDIA; DA. 1976; VOL. 10; NO 3; PP. 255-261; BIBL. 10 REF.Article

DUAL IMBEDDINGS AND WRAPPED QUASI-COVERINGS OF GRAPHSPARSONS TD; PISANSKI T; JACKSON B et al.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 31; NO 1; PP. 43-52; BIBL. 15 REF.Article

ON THE COVERINGS OF GRAPHSCHUNG FRK.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 30; NO 2; PP. 89-93; BIBL. 11 REF.Article

PACKING AND COVERING WITH MATROID CIRCUITSSEYMOUR PD.1980; J. COMBINATOR. THEORY, B; USA; DA. 1980; VOL. 28; NO 2; PP. 237-242; BIBL. 6 REF.Article

ON SOME SUBCLASSES OF WELL-COVERED GRAPHSSTAPLES JAW.1979; J. GRAPH. THEORY; USA; DA. 1979; VOL. 3; NO 2; PP. 197-204; BIBL. 4 REF.Article

THE COVERING PROBLEM OF COMPLETE UNIFORM HYPERGRAPHSSNIR M.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 27; NO 1; PP. 103-105; BIBL. 5 REF.Article

A PROBLEM ON ARCS WITHOUT BYPASSES IN TOURNAMENTS.MOON JW.1976; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1976; VOL. 21; NO 1; PP. 71-75; BIBL. 3 REF.Article

GRAPHS WHICH, WITH THEIR COMPLEMENTS, HAVE CERTAIN CLIQUE COVERING NUMBERSBRIGHAM RC; DUTTON RD.1981; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1981; VOL. 34; NO 1; PP. 1-7; BIBL. 7 REF.Article

A COMBINATORIAL RANKING PROBLEM.BURNS RN; HAFF CE.1976; AEQUATIONES MATH.; SUISSE; DA. 1976; VOL. 14; NO 3; PP. 351-355; BIBL. 8 REF.Article

GRAPH-COVERING AND RAMSEY'S NUMBERS BY CONVERSION MATRICESBORZACCHINI L; PULITO C.1981; RIV. MAT. UNIV. PARMA; ISSN 0035-6298; ITA; DA. 1981; VOL. 7; PP. 377-382; BIBL. 9 REF.Article

  • Page / 25